# SDR USAA950670

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48159
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 983
- Part time: 32,966 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3 CHECK INSPECTION, FOUND LEVEL 1 CORROSION CPCP TASK NR C58-53300, LT LAV THRESHOLD ANGLE, STA 983, PREVIOUS REWORK.  INSTALLED DOUBLER REPAIR PER SRM 53-01.  (X)
